Im 20 and im a male.
So sometimes when i urinate it burns and sometimes it will be cloudy, and sometimes it wont. I've had urine tests done to see if i had any UTI'S or any other infections such as sti's/std's and everything came back clear. I got a kidney and bladder ultrasound done, and it came back perfect, but sometimes when i pee its so sore and cloudy as hell so somethings obviously not right.
I was referred to a urologist and he done a prostate exam and apparently everything was fine there.. and he said he thinks its protein in my urine.
So then I got a letter in the post from the hospital...
I had a presence of protein in my urine and the doctor is putting me on 'Doxycycline 100mg' once a day for 6 weeks. I then have a follow up appointment in 6 months time.
So tomorrow, I finish these tablets, and to be honest I dont think they've helped. Anytime I dont drink water and urinate it burns and its very uncomfortable. The reason i'm posting here is because im worried incase the tests for the sti's or whatever was wrong and inaccurate but i mean i got a blood test,urine test and a swab taken and everything came back clear. Any help on this? Thanks.
Hi and welcome, if read the below can cause temporary protein in the urine .
Also did the doctor tell you why you have the protein in your urine. If it were me i surely would ask the question. I would call the doctor and ask him just to take your worry away,
I asked and he said he wasnt sure. This was from a urologist. He said he wanted to see if the tablets would help, but they dont seem to have :/
On the letter to my doctor he said the MSU test showed the presence of enterococcus but it seems to him that this was not significant bacteria. Physical examination was entirely normal, including abdomen, genetalia and prostate. The dipstick test apart from a trace of protein was negative.
The letter then goes onto say;
"His urine was never tested when he experienced cloudy urine. Despite a course of antibiotics his symptoms have not changed. I advise that he collects cloudy urine, and brings it to the surgery to get tested"
The thing is though,when i did bring a sample of cloudy urine, it came back normal, and to be honest i find it so strange because there was definitely a substance in the urine because when it settled this weird substance just lay to the bottom of the bottle.
From what in have read about this, the doctor has you drink a large amount of water for the day and collect urine in a 24 hour period and keep it in the refrigerator between pees so bacteria doesnt collect, then bring the bottle back and he tests it with a trace stick to determine whats in it. It might be sperm but you wont know till they test it. Sometimes over masturbation can cause sperm leakage or even there are situations where sperm is pushed back into your bladder. None of these are serious but can and do happen. Just try to work close with your doctor about this. They are usually busy but tell the doctor you really need to get to the bottom of this. Im sure your ok by the way.
Yeah that basically sounds like it. Well he said once i finish the tablets he wants me back in six months time, which would be 4 months now. Hmm so what should i try in the meantime? stop masturbating? or have you any other tips or hints i should try in the meantime? Thanks btw!
Okay, I'll try that lol. Thanks for the information. Its weird though, because before i urinate it feels like a burning sensation in my bladder im assuming, then when i do urinate it does burn and sometimes its cloudy and sometimes not. It's like I can tell if its going to hurt or not before I actually urinate. Weird. Any other information or tips you can give me? Thanks though!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.